# SDR AALA20150629004

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 9,900 hours, 3,839 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  UPON ARRIVAL ON DOWNWIND A STRONG BURNING ELEC SMELL FILLED THE COCKPIT & REMAINED UNTIL 5 MINS AFTER LANDING.  RECIRCULATION FANS ON, APU WAS NOT ON.  ACCOMPLISHED FIM TASK 21-00-00-810-806 STEP 6 IN GENERAL SECTION, NO FAULTS FOUND.
